# SDR 07FDEA04286

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6611809
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1030 LBL 23" WL 147, STRINGER CLIP HAS LIGHT CORROSION.  REMOVED DAMAGED STRINGER CLIP, FABRICATED NEW CLIP TREATED, PRIMED AND INSTALLED REF 51-30-2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
